Naroei Irani, M., Nazari, A.. (1397). *-frames in Hilbert modules over pro-C*-algebras. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 08(01), 1-10.
M. Naroei Irani; A. Nazari. "*-frames in Hilbert modules over pro-C*-algebras". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 08, 01, 1397, 1-10.
Naroei Irani, M., Nazari, A.. (1397). '*-frames in Hilbert modules over pro-C*-algebras', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 08(01), pp. 1-10.
Naroei Irani, M., Nazari, A.. *-frames in Hilbert modules over pro-C*-algebras. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1397; 08(01): 1-10.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.